# SDR GTIA2023053037221

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 19,480 hours, 8,720 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT ACCESS DOOR 312AR EXTERNAL SKIN AT LOWER FUSELATED. RAF-01 3074424-01 GENERATED-EVALUATED BENT LOC. ACCESS DOOR 312AR EXTERNAL SKIN AT LOWER FUSELAGE AND FOUND WITHIN LIMITS IAW SRM 52-41-23-283-005 THIS REPAIR IS  CATEGORY A NOT REQUIRED INSPECTION
